# SDR IPXA2019013038478

- Difficulty date: January 30, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 56,976 hours, 12,448 cycles
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ENG ONE R AND M STALLED AND ROLLED BACK 22-41 EGT RISING PAST 650. DID A PRECAUTIONARY SHUTDOWN. INSPECTED NR 1 ENG PERFORMED BORO INSP AS PER MM 72-00-07 ENG FAILED INSPECTION LIMITS, ENG REQ REPLACEMENT.
